# SDR K11A2011082391502

- Difficulty date: June 1, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 61,468 hours, 74,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE PLATE O/B END OF SLICE PLATE SUSPECT CORROSION IN LEFT W/W, 3X5 INCHES.
